It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Osteoporosis Message Board


Osteoporosis Board Index


I should have learned my lesson the first time, but I didn't. I quit taking actonel a while back, only to go back on it. Over the last month, after taking my actonel, I developed burning in my esophagus which was pretty bad for a while, even after taking prevacid and Gaviscon. It's slowly getting better. I have not taken actonel for the last two weeks and cannot get myself to swallow another one. I've had it! I'm going to the doctor on Wednesday to tell him I won't take it anymore, but I worry about his response :nono: and also about what will happen to my bones if I don't have any suitable alternative to replace the treatment for osteoporosis. :confused: Please keep me in your prayers.





All times are GMT -7. The time now is 12:55 AM.





© 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
Do not copy or redistribute in any form!